MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7100
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during an acessa procedure on (b)(6) 2025, the physician reported that half-way through the procedure, an error was observed in the console.Customer powered down the console and restarted it but issue did not clear, pads and cables were replaced but that did not fix the issue.The procedure at this point was aborted.No other information available.
 
Additional Manufacturer Narrative
Device was returned for investigation: the reported complaint describes that the system was displaying "error: rf output ended, high pad contact resistance" during a procedure that could not be cleared.To test for this failure, the console was powered on and all accessories were connected to perform the ablation and coagulation tests.Here, it was observed that the console functioned as intended during coagulation.However, two seconds into ablation at around 6 to 11 watts, the system displayed the "error: rf output ended, high pad contact resistance" as shown in the file attached.Hence, the failure mode reported by the customer was replicated during investigation.An external visual inspection was conducted and there were damages to the front panel and cover.To further investigate the reported failure, the cover was removed to visually inspect the dpi board for any internal connection issues.Here, it was observed that there was an impact damage to the bracket in between the board as shown in the file attached.After evaluation, it was determined that the reported issue is likely caused by an electrical issue with the dpi board.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key22459850
Report Number1222780-2025-00371
Device Sequence Number8079076
Product Code HFG
UDI-Device Identifier00854763006232
UDI-Public(01)00854763006232(11)221219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown